# SDR 99ZZZM415

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Leaking
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F, K
- Precautionary procedure: A

## Discrepancy

FLIGHT 8035 - ATL-MUN - DURING CLIMB-OUT, SYSTEM 'A' PRESSURE STARTED SURGING WITH HYDRAULIC QUANTITY WENT OT ZERO AT APPROXIMATELY FL240.  DIVERTED TO MCO.  FOUND FLAP HYDRAULIC MOTOR IN RIGHT WHEEL WELL LEAKING.  REPLACED FLAP MOTOR IAW MM 27-51-62, OPS CHECKED NORMAL.  (M)
